..

Physical Mathematics

ISSN: 2090-0902

Open Access

Current Issue

Volume 11, Issue 2 (2020)

    Editorial Note Pages: 1 - 1

    Editor note Journal of Physical Mathematics

    Richard Kerner

    DOI: DOI: 10.4172/2090-0902.e101

    I am pleased to mention that during the year 2019, all issues of Journal of Physical Mathematics, volume 10 were published online well within the time and the print issues were also brought out and dispatched within 30 days of publishing the issue online. The objective of JPM is to publish up-to-date, high-quality and original research papers alongside relevant and insightful reviews. Impact factor of JPM for the year 2018-2019 was 0.334

    Review Article Pages: 1 - 4

    Water Loss Dependence on the Change in Permeability Coefficient of the Bottom and the Side Walls of the Channel

    Alisher Usmonov*

    DOI: 10.37421/jpm.2020.11.313

    The problem solution is constructed for the homogeneous case of the co-efficient of permeability. In the case of a variable concentration obtained by changing the salt content, neutral representations are obtained that allow us to determine the main hydrodynamic parameters of the filtration process.

    Letter to Editor Pages: 1 - 1

    Time to Stop Believing in Fairytales: A Possible Solution to Quantum Mechanics Most Daring Problem, the Doubleslit Experiment

    Uroš Šinigoj

    DOI: 10.37421/jpm.2020.11.314

    I come from a medical background. I haven't seriously studied physics since high school but I like to observe things and I like the mysteries of quantum mechanics. Solving mysteries is one of the most important approaches to the development of humanity. With that said I would like to propose here where to look for solutions for one of the most important mysteries of quantum mechanics. The double-slit experiment.

    Review Article Pages: 1 - 8

    A Second Order Accurate Difference Scheme for the Diffusion Equation with Nonlocal Nonlinear Boundary Conditions

    Abdelfatah Bouziani1*, Souad Bensaid and Sofiane Dehilis

    DOI: 10.37421/jpm.2020.11.315

    This paper is considred to solve one-dimensional diffusion equation with nonlinear nonlocal boundary conditions. For the interior part of the problem, our discrete methods use the Forward time centred space (FTCS-NNC), Dufort–Frankel scheme (DFS-NNC), Backward time centred space (BTCS-NNC), Crank-Nicholson method (CNM-NNC), respectively. The integrals in the boundary equations are approximated by the trapezoidal rule. Here nonlinear terms are approximated by Richtmyer’s linearization method. The new algorithm are tested on two problems to show the effciency and accuracy of the schemes.

    Research Article Pages: 1 - 8

    Construction of Super NLPDE’s Traveling Waves Solutions of Super KdV Equation with Emphasis to Applications

    HI Abdel-Gawad

    DOI: 10.37421/jpm.2020.11.316

    Construction of super NLPDE’s is performed to the aim of finding novel dynamic evolution equations that describe highly dispersive nonlinear systems. It is found that a coupled NLPDE generates a super NLPDE. Which may reveal novel nonlinear phenomena and provide an interpretation of the phenomena complexity. Attention is focused to find the super formulation of the nonlinear, coupled nonlinear Schrodinger (NLS, CNLS), Davey-Stwartson (generalized Zakharov), Higg’s, and coupled KdV equations. The CNLS equation may help to control the propagation of soliton (pulse) waves in fiber optics. These equations are currently used in engineering such as the management of the concept of soliton in the development of modern technology via the study of Bose-Einstein condensate phenomena. Further, to test the behavior and study the characteristics of the propagation of laser pulse and high-power fiber laser applications. Here, the extended unified method is used to find the solutions of the traveling wave to the super KdV equation. These solutions show solitary, soliton with double kinks waves and lumps. We think that the novel equations constructed here will open a new trend of research that may lead new phenomena in the applied sciences.

    Research Article Pages: 1 - 5

    A Mathematical Principle of Quantum Mechanism

    Fred Y Ye

    DOI: 10.37421/jpm.2020.11.317

    A mathematical cliff consists of scalar, vector and spinor, while scalar, vector and spinor are cliff components. It is found that the static exchange product of cliff components produces quantum, such as exchange multiplication of scalar and vector [X, Y]=XY–YX = ℏ/i, and that the complex dynamic distribution of i(z) as logarithm of negative numbers is just probability density, yielding quantum statistical mechanism. The mathematical principle reveals physical implications characterized by static “one cliff, one state” and dynamic “i(z) generates probability”, where the complex conjugation of the cliff indicates entangled one, resembling a concise mathematical principle of quantum mechanism. While the inner relations among scalars, vectors and spinors reveal local laws, the outer relations between cliffs describe global laws, leading to harmonic mathematical physics.

arrow_upward arrow_upward